# SDR 2024FA0000752

- Difficulty date: October 3, 2024
- Submitted: October 3, 2024
- Operation: General aviation
- Aircraft: N8581A
- Make and model: Piper PA-25
- Aircraft serial: 28020159
- Engine: Lyc IO360B4A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Tube
- Part number: LW120980170
- Condition: Broken
- Location: Engine
- Part time: 240 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENGINE EXPERIENCED ROUGHNESS AND POWER REDUCTION DURING FLIGHT, BUT LANDED WITHOUT FURTHER INCIDENT.  INSPECTION FOUND THAT THE FUEL INJECTION LINE CONNECTING THE FLOW DIVIDER TO THE INJECTOR NOZZLE WAS BROKEN ON #1 CYLINDER.  THE BREAK OCCURRED AT THE BRAZED/SOLDERED FERRULE FOR CONNECTION TO THE NOZZLE END OF THE LINE.  THE AIRCRAFT WAS DELIVERED NEW FROM THE FACTORY EIGHT MONTHS PRIOR TO FAILURE AND HAD ACCUMULATED 240 FLIGHT HOURS.  THE LINE HAD NEVER BEEN REMOVED AND AD 2015- 19-07 FUEL LINE AND SUPPORT CLAMP INSPECTION AND ASSOCIATED LYCOMING SB 342 WERE COMPLIED WITH 18 HOURS PRIOR TO THE FAILURE.
